# SDR 95ZZZX4352

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N924TA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 73694
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Broke
- Location: Pilot Lt Brake
- Part time: 144 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEDAL BROKE IN TWO WITH NORMAL PRESSURE APPLIED.  FACTORY PARTS DEPARTMENT REPORTS THIS IS SECOND ONE THAT HAS BROKEN. REPLACED WITH NEW FACTORY PART.  TOTAL TIME OF AIRCRAFT 143.8 HOURS SINCE NEW.
